X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (405) 405
mathematics, applied (369) 369
banach space (135) 135
analysis (132) 132
banach-spaces (128) 128
convergence (125) 125
algorithms (88) 88
approximation (88) 88
fixed-points (84) 84
applications of mathematics (83) 83
applied mathematics (83) 83
mathematics, general (81) 81
uniformly smooth banach space (80) 80
inequalities (74) 74
theorems (72) 72
fixed point (71) 71
nonexpansive-mappings (71) 71
mathematical analysis (70) 70
strong convergence (70) 70
uniformly convex (67) 67
banach spaces (65) 65
mapping (60) 60
operators (58) 58
iterative methods (50) 50
mappings (49) 49
accretive-operators (48) 48
uniformly gâteaux differentiable norm (46) 46
strong-convergence theorems (43) 43
fixed points (42) 42
uniformly gateaux differentiable norm (41) 41
uniformly smooth banach spaces (38) 38
47h09 (36) 36
equations (36) 36
nonexpansive mapping (36) 36
differential geometry (35) 35
iterative algorithms (35) 35
topology (34) 34
uniformly convex banach space (34) 34
uniformly smooth (34) 34
47h10 (33) 33
mathematical and computational biology (32) 32
mathematical models (32) 32
optimization (32) 32
geometry and topology (31) 31
variational inequality (31) 31
hilbert-spaces (30) 30
studies (30) 30
errors (28) 28
nonlinearity (28) 28
q-uniformly smooth banach spaces (27) 27
smooth banach-spaces (27) 27
semigroups (26) 26
strong-convergence (26) 26
accretive operators (25) 25
usage (25) 25
computer science, interdisciplinary applications (24) 24
fixed point theory (24) 24
functional analysis (24) 24
iterative algorithm (24) 24
q-uniformly smooth banach space (24) 24
resolvents (24) 24
hilbert-space (23) 23
mathematical theorems (23) 23
nonlinear equations (23) 23
ishikawa (22) 22
existence (21) 21
operations research & management science (21) 21
projection (21) 21
uniformly smooth spaces (21) 21
47j25 (20) 20
convexity (20) 20
viscosity approximation methods (20) 20
common fixed point (19) 19
nonlinear operators (19) 19
pseudocontractive mappings (19) 19
weak (19) 19
duality mapping (18) 18
research (18) 18
spaces (18) 18
convergence theorems (17) 17
methods (17) 17
perceptron convergence procedure (17) 17
sunny nonexpansive retraction (17) 17
accretive operator (16) 16
maps (16) 16
mathematics - functional analysis (16) 16
sequences (16) 16
sets (16) 16
weak-convergence (16) 16
algorithm (15) 15
asymptotically nonexpansive-mappings (15) 15
geometry (15) 15
stability (15) 15
46b20 (14) 14
contraction operators (14) 14
q-uniformly smooth spaces (14) 14
weak convergence (14) 14
47h05 (13) 13
asymptotic properties (13) 13
common fixed-points (13) 13
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2015, Volume 426, Issue 2, pp. 1182 - 1191
Let be a closed, bounded and convex subset of a uniformly convex and uniformly smooth Banach space. Let be a strongly-continuous nonexpansive semigroup on .... 
Nonexpansive semigroup | Fixed point iteration process | Nonexpansive mapping | Uniformly smooth Banach space | Fixed point | Implicit iterative process | MATHEMATICS | COMMON FIXED-POINTS | MATHEMATICS, APPLIED | MEAN ERGODIC THEOREM | OPERATORS | POINTWISE LIPSCHITZIAN MAPPINGS
Journal Article
FIXED POINT THEORY, ISSN 1583-5022, 2019, Volume 20, Issue 1, pp. 365 - 387
In this research, we focus on two main problems, the first one is a fixed point problem of a nonexpansive semigroup and the other is a variational inequality... 
q-uniformly smooth | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | APPROXIMATION | REVERSIBLE SEMIGROUP | ACCRETIVE-OPERATORS | variational inequality | Banach space | NONLINEAR ERGODIC THEOREM | nonexpansive semigroup | MATHEMATICS | fixed point | GENERALIZED SYSTEM | inverse-strongly accretive mapping | STRONG-CONVERGENCE
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 154 - 12
Journal Article
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, ISSN 1345-4773, 2018, Volume 19, Issue 7, pp. 1093 - 1107
In this paper, we introduce a new proximal operator which is called co-proximal operator and by using it, we establish an existence result for a unique... 
MATHEMATICS | Accretive operators | MATHEMATICS, APPLIED | co-variational inclusion problems | INEQUALITIES | co-proximal operators | NONCOMPACT VALUED MAPPINGS | cocoercivity | uniformly smooth Banach spaces
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 20
We prove some existence theorems for solutions of a certain system of multivariate nonexpansive operator equations and calculate the solutions by using the... 
Systems of nonexpansive operator equations | Analysis | Uniformly smooth | Mathematics, general | Mathematics | Iterative algorithms | Applications of Mathematics | Uniformly convex | Banach space | Solution | MATHEMATICS | MATHEMATICS, APPLIED | FIXED-POINT THEOREMS | CONVERGENCE THEOREMS | METRIC-SPACES | MAPPINGS | Research
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 05/2009, Volume 70, Issue 9, pp. 3236 - 3242
Let C be a closed convex subset of a real q-uniformly smooth Banach space and T : C → C, i = 1, 2, ..., N be a finite family of mappings which are strictly... 
λ-strict pseudo-contraction | Parallel algorithm | Strong convergence | Normal Mann iteration | q-uniformly smooth Banach spaces | HILBERT-SPACES | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | LIPSCHITZ PSEUDOCONTRACTIONS | WEAK | MATHEMATICS | SEMIGROUPS | lambda-strict pseudo-contraction | ITERATIVE METHODS | FIXED-POINTS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 10, pp. 4572 - 4580
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2015, Volume 421, Issue 1, pp. 747 - 753
Let be a uniformly convex and uniformly smooth Banach space. Assume that the , , are closed linear subspaces of , is the best approximation operator to the... 
Uniformly convex | Uniformly smooth | Alternating algorithm | MATHEMATICS | MATHEMATICS, APPLIED | Algorithms
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 01/2010, Volume 59, Issue 1, pp. 149 - 160
In this paper, we study a general iterative process to have strong convergence for a finite family of -strict pseudo-contractive non-self-mappings in the... 
[formula omitted]-strict pseudo-contraction | Iterative algorithm | Strong convergence | [formula omitted]-uniformly smooth Banach spaces | Fixed point | λ-strict pseudo-contraction | q-uniformly smooth Banach spaces
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 3/2013, Volume 21, Issue 1, pp. 1 - 16
In this paper we prove the existence of solutions of some types of second order implicit differential inclusions in reflexive smooth Banach spaces. 
Geometry | Uniformly smooth and uniformly convex Banach spaces | 49J53 | Analysis | Generalized projection | Mathematics | Duality mapping | 34A60 | Implicit convex sweeping process | Implicit convex sweeping process | MATHEMATICS, APPLIED | EQUATIONS | CLAIRAUT TYPE
Journal Article
by Cai, G and Hu, CS
COMPUTERS & MATHEMATICS WITH APPLICATIONS, ISSN 0898-1221, 01/2010, Volume 59, Issue 1, pp. 149 - 160
In this paper, we study a general iterative process to have strong convergence for a finite family of lambda(i)-strict pseudo-contractive non-self-mappings in... 
WEAK | COMMON FIXED-POINTS | HILBERT-SPACES | MATHEMATICS, APPLIED | Strong convergence | NONEXPANSIVE-MAPPINGS | lambda-strict pseudo-contraction | APPROXIMATION | Iterative algorithm | Fixed point | q-uniformly smooth Banach spaces
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.